Hausdorff dimension of non-hyperbolic repellers. I: Maps with holes

Nenhuma Miniatura disponível

Data

2001-12-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Kluwer Academic/plenum Publ

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

This is the first paper in a two-part series devoted to studying the Hausdorff dimension of invariant sets of non-uniformly hyperbolic, non-conformal maps. Here we consider a general abstract model, that we call piecewise smooth maps with holes. We show that the Hausdorff dimension of the repeller is strictly less than the dimension of the ambient manifold. Our approach also provides information on escape rates and dynamical dimension of the repeller.

Descrição

Idioma

Inglês

Como citar

Journal of Statistical Physics. New York: Kluwer Academic/plenum Publ, v. 105, n. 5-6, p. 835-862, 2001.

Itens relacionados

Financiadores